

**Department of Education**SOCCSKSARGEN REGION

October 5, 2022

REGION MEMORANDUM CLMD No. 330, s. 2022

# INSIGHT OUT: EMPOWERING EDUCATORS THROUGH TRANSFORMATIVE CAMPUS JOURNALISM

To: Schools Division Superintendents

1. Pursuant to Republic Act 7079 re Campus Journalism Act of 1991 in support of the goal of targeting journalistic competencies in strengthening learners' ethical values, encouraging critical thinking, and promoting information literacy, DepEd SOCCSKSARGEN through Curriculum Learning Management Division will conduct the following activity:

Activity	Date	Venue
INSIGHT OUT:	November 3-5, 2022	Shall be announced in
<b>EMPOWERING</b>		a separate issuance
<b>EDUCATORS THROUGH</b>		
TRANSFORMATIVE		
CAMPUS JOURNALISM		

- 2. Specifically, this activity aims for the participants to:
  - a. discuss different areas of journalism by displaying proficient use of Filipino and English to facilitate teaching and learning;
  - b. explain the development of learning materials in journalism to address learning goals;
  - c. promote information and media literacy; and
  - d. gain knowledge in conducting research in campus journalism as the basis for planning and program implementation.
- 3. Target participants in this activity are select **English and Filipino Supervisors, and School Paper Advisers**. Participants are expected to bring laptop, extension cord, pocket wifi, and vaccination card.
- 4. The participants are entitled to Compensatory Time Off (CTO) or service credits in accordance with CSC and DBM Join Circular No.2 s.2004 if the activity falls on weekends or holidays.



Regional Center, Brgy. Carpenter Hill, City of Koronadal Telefax No.: (083) 2288825/ (083) 2281893

Website: depedroxii.org Email: region12@deped.gov.ph





### Department of Education

SOCCSKSARGEN REGION

- 5. Accommodation, board and lodging, and other incidental expenses shall be charged against HRTD Fund 2022 while traveling expenses incurred during the activity shall be charged against local funds of the concerned office subject to the usual accounting rules and regulations.
- 6. Relative to this, **pre-work activities** of the resource speakers and training management team will be conducted on **October 28**, **2023**, **at 9:00 a.m.** through **https://meet.google.com/toc-gvaw-mrh.**
- 7. See Enclosure 1 for the List of Participants and Enclosure 2 for the indicative schedule of activities, for reference and guidance.
- 8. For queries and concerns, please contact **Shienna Lyn L. Antenor**, English-EPS through <u>shiennalyn.antenor@deped.gov.ph</u> and **Leonardo B. Mission**, Filipino- EPS through <u>leonardo.mission@deped.gov.ph</u>

9. For immediate dissemination and compliance of all concerned.

CARLITO D. ROCAFORT

Enclosure: As stated Reference: RA 7079 Allotment: HRTD Fund 2022

To be indicated in the PERPETUAL INDEX under the subject

TRAINING PROGRAM SCHOOL PAPER PUBLICATIONS

SLLA/ CLMD/ RM /INSIGHT OUT: EMPOWERING EDUCATORS THROUGH TRANSFORMATIVE CAMPUS JOURNALISM/ 342/ October 5, 2022



Regional Center, Brgy. Carpenter Hill, City of Koronadal Telefax No.: (083) 2288825/ (083) 2281893

Website: depedroxii.org Email: region12@deped.gov.ph





Enclosure 1 to Region Memorandum CLMD No  $\_\_$ , s. 2022

#### LIST OF PARTICIPANTS



Regional Center, Brgy. Carpenter Hill, City of Koronadal Telefax No.: (083) 2288825/ (083) 2281893

Website: depedroxii.org Email: region12@deped.gov.ph



Name	Position	Division	
1.Gilbert B. Barrera	Chief-CLMD	RO XII	



# Department of Education SOCCSKSARGEN REGION

2. Leonardo B. Mission	REPS-Filipino	RO XII	
3. Shienna Lyn L. Antenor	REPS-English	RO XII	
4. Dave C. Prodigo	HRDD-EPS	RO XII	
5. Maricel D. Bacaling	HRDD-EPS II	RO XII	
6. Jeanith D. Militante	Librarian II	RO XII	
7. Joe Marie Parmisana	Teaching Aid Specialist	RO XII	
8. Tinnah Escalona	Master Teacher II		
9. Francis Sam Santañez	Master Teacher I		
10. Faith Marie Castillo	Master Teacher I	COTABATO DIVISION	
11.Rodolfo B. Ortiz	EPS-English		
12. Antonio Dumagpi	EPS-Filipino		
13. Jorgie P. Haw	Teacher III		
14.Marivic Delmo	Master Teacher I		
15. Jeselle G. Payongayong	Teacher III	GENERAL SANTOS	
16. Norma E. Pascua	EPS-Filipino	CITY	
17. Sally A. Palomo	EPS-English		
18 Jinky P. de Vicente	Head Teacher I		
19. Marky Mark Ajero	Teacher I		
20. Rosario L. Dicon	Teacher II	KIDAPAWAN CITY	
21. Raphy V. Abang	Teacher III		
22. Alma G. Ortega	Master Teacher I		
23.Rustom Baluyo	Teacher I		
24.Ma. Elena A. Macasayon	Master Teacher I	11000111011 01111	
25.Claire Dorothy T. Declarador	Teacher I	KORONADAL CITY	
26.Doren John M. Bernasol	Teacher I		
27.Delia B. Mabalot	EPS-English		
28. Junnazen B. Hernando	Teacher I		
29. Jurist Mark T. Abella	Teacher I	]	
30. John Jerson P. Constantino	Head Teacher I	SARANGANI	
31. Marlyn M. Casuyon	Teacher I		
32. Arlie B. Bello	Teacher I		

33.John Paul Espino	Teacher III	
34.Angelica Jandonero	Teacher III	
35.Ronald F. Ramirez	Master Teacher I	SULTAN
36 Josevic F. Hurtada Regional Center, Brgy. Ca 37 Mary Gracer Blefacy No.: (083) 228882	25/ (083 <b>FBS</b> 8F <b>BS</b> bish	UKAS
38. Vîrgil John WBlogiaco adepedroxii.org	Email: re <b>gioa¢borde</b> ped.gov.p	h SOCOTEC SYSTEMS 0063
39 Clasence Dale Mosqueda	Teacher III	
40. Arlac Billano	EPS-English	TACURONG
41. Faith Somcio	Head Teacher I	



# Department of Education SOCCSKSARGEN REGION

42.Mary Ann C. Umadhay	EPS-Filipino	
43.Maylene Solinap	Master Teacher I	
44. Ellen Mae Bonilla	Teacher III	
45. Hermie Jarra	EPS-Filipino	SOUTH
46.Rochelle A. Fernandez	Teacher I	COTABATO
47. Geraldine Mae A. Pamintuan	Teacher II	
48. Zyna Fe Caijo	EPS-English	South Cotabato
49. Richard P. Moral Jr	EPS-Filipino	Koronadal
50. Mark Carlo D. Buyao	EPS II	Sultan Kudarat
51. Bryll O. Regidor	Master Teacher	Sarangani
52. Laura D. Fugoso	Teacher III	Kidapawan
53.Charmaine Rose T. Estandarte	Master Teacher	Koronadal
54. Madonna L. Sua	Teacher III	South Cotabato
55. Emman Dwight J. Tuyan	MT II-School Head	Cotabato
56. Anthony D. Denila	Teacher I	Koronadal
57. Jennifer Alejandro	Master Teacher I	Gensan
58. Ralph Anthony L. Geronimo	Teacher III	Sultan Kudarat
59 Ezer Care D. Peralta	Teacher III	Tacurong
60. Michael Jason F. Fontanilla	Master Teacher I	Sultan Kudarat
61. Clariza C. Satorre	Master Teacher II	Tacurong
62. Florida D. Sajor	Master Teacher II	Koronadal
63. Kevin Lloyd V. Hijastro	OIC EPS II	Sultan Kudarat
64. Ricky B. Pante	Master Teacher I	Kidapawan
65. Jocris D. Lacibal	Teacher I	Koronadal
66. Aldrin T. Ragual	Master Teacher I	Cotabato







SOCCSKSARGEN REGION

Enclosure 2 to Region Memorandum CLMD No \_\_\_\_\_, s. 2022

#### INDICATIVE SCHEDULE OF ACTIVITIES

Date	Time	Time Allotment for Each Topic/Activity	TOPIC/ACTIVITY		SPEAKER/PERSON-IN-CHARGE	
Day 1	7:30-8:00	30 minutes	Registration/ Conduct of Pre-Test		Sarangani Division	
November 3, 2022	8:00- 9:00	1 hour	Opening Program		General Santos City Division	
			Class A	Class B	Class A	Class B
	9:00-10:30	1 hour and 30 minutes	Newswriting	Editorial Writing Opinion Writing	JENNIFER ALEJANDRO	ANTHONY DENILA
	10:30-12:00	1 hour and 30 minutes	Science Discovery	Editorial Cartooning	FLORIDA SAJOR	EMMAN DWIGHT TUYAN
	12:00-1:00	1 hour			Lunch	
	1:30-3:00	1 hour and 30 minutes	Advocacy Journalism	Research and Campus Journalism	RICHARD P. MORAL	CHARMAINE ROSE T. ESTANDARTE
	3:00-5:00	1 hour and 30 minutes	Mobile Journalism	Sports Writing	MARK CARLO BUYAO	RICKY PANTE



Date	Time	Time Allotment for Each Topic/Activity	TOPIC/ACTIVITY		SPEAKER/PERSON IN-CHARGE	
Day 2 November			Class A	Class B	Class A	Class B
4, 2022	8:00-9:30	1 hour and 30 minutes	Campus Journalism Vlog	Photojournalism	RALPH ANTHONY GERONIMO	MICHAEL JASON FONTANILLA
	9:30-10:00	1 hour and 30 minutes	Research on Campus Journalism	Development of Instructional Materials	CHARMAINE ROSE ESTANDARTE	LAURA FUGOSO
	10:30- 12:00	1 hour and 30 minutes	Feature writing	Investigative	CLARIZA SATORRE	BRYLL REGIDOR
	1	1	L	UNCH		
	1:00-3:00	2 hours	Scriptwriting and Broadcasting		MADONNA SUA AND ZY	NA FE CAIJO
	3:00- 5:00	2 hours	Online Publication	n	KEVIN LLOYD HIJAST	RO



# Department of Education SOCCSKSARGEN REGION

Date	Time	Time Allotment for Each Activity	Activity	SPEAKER/PERSON-IN-CHARGE
Day 3	8:00-10:00	2 Hours	TV Scriptwriting and Broadcasting	ALDRIN RAGUAL
November				
5, 2022	10:000	2 hours	Gallery Walk for Outstanding Articles	EPSs, TRAINERS, and PARTICIPANTS
	12:00		(Post-Test)	
	12:00-1:00			
			Lunch	
	1:00-4:00	4 hours	Closing Program	Sultan Kudarat Division